# SDR 96ZZZX3602

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206MH
- Make and model: Bell 206L-1
- Aircraft serial: 45426
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206070266009
- Condition: Defective
- Location: Cockpit N1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL LIGHT INOPERATIVE.  LOOSE CONNECTION WHERE WIRE ENTERS INDICATOR.  MOUNTING WIRE BREAKS CONTINUITY.  REMOVED AND REPLACED.
